schliessen

Filtern

 

Bibliotheken

6.

Derivations on Lie Ideals of σ-Prime Γ-Rings
by Rahman, Md Mizanor

Journal of Bangladesh Academy of Sciences, 12/14/2015, Vol.39(2), pp.249-255

7.

Generalized (U, M)-derivations of completely semiprime r-rings
by Rahman, Md Mizanor

Journal of Bangladesh Academy of Sciences, 06/14/2015, Vol.39(1), pp.115-123

8.

On Commutativity of σ-Prime Γ-Rings
by Dey, Kalyan Kumar

Kyungpook mathematical journal, 12/23/2015, Vol.55(4), pp.827-835

9.

On Prime-Gamma-Near-Rings with Generalized Derivations
by Kalyan Kumar Dey

International Journal of Mathematics and Mathematical Sciences, 2012-12-01, 2012卷 (Issue 2012), pp.8-21

10.

Generalized Derivations in Semiprime Gamma Rings
by Kalyan Kumar Dey

International Journal of Mathematics and Mathematical Sciences, 2012-12-01, 2012卷 (Issue 2012), pp.423-436

123

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 58 Hits